| Catalog Number |
ENCR401600 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, an enterprise2 4mmx16mm no tip vascular reconstruction device in distal end of a prowler select plus 150/5cm microcatheter (606s255x) and could not pass through the microcatheter.The doctor removed the stent and microcatheter from the patient and switched to a new stent to complete the procedure with the original microcatheter.The surgery was prolonged by about 10 minutes.There was no patient injury reported.
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, and h11.Section b5: additional event information received on 18-jul-2025 indicated that they were able to torque the device.There was no evidence of physical material within the device.The microcatheter kink/bent did not kink/bent.There was no excessive force used with the devices.The 10 minutes prolongation did not result in a patient adverse consequence.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during an endovascular embolization, an enterprise2 4mmx16mm no tip vascular reconstruction device in distal end of a prowler select plus 150/5cm microcatheter (b)(6) and could not pass through the microcatheter.The doctor removed the stent and microcatheter from the patient and switched to a new stent to complete the procedure with the original microcatheter.The surgery was prolonged by about 10 minutes.There was no patient injury reported.Additional information received indicated that they were able to torque the device.There was no evidence of physical material within the device.The microcatheter was not kink/bent.No excessive force was used with the devices, and the 10 minute prolongation dud not result in patient adverse consequence.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4mmx16mm no tip vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that the stent was already detached from the delivery wire.No appearance of damages was observed.A microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The issue regarding a stent being impeded at distal end of the microcatheter cannot be evaluated through functional testing.The stent must be inside the introducer tube to perform the functional analysis.Additionally, the returned component did not present damages that suggested that it was forcibly advanced.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The stent detachment was not originally reported in the complaint, therefore, the exact time when this condition occurred cannot be determined.This condition is not considered related to the reported issue.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: if resistance is met during manipulation, determine the cause of resistance before proceeding.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.